tuffy1974

233d

I'm having a horrible time with my tardive dyskinesia I use to take geodon a mood stabilizer for bipolar for many years I had genetic testing done turned out it was the geodon that caused my tardive dyskinesia really bad I'm trying to get the right medication for it I'm on another mood stabilizer off the other one now I'm on 300 mgs of serequel can anyone give me advice or suggest and meds for tardive dyskinesia ? I would really appreciate it

Subacute dyskinesia due to drugs

Symptoms Involving Nervous & Musculoskeletal Systems

Tremor

View all
  • Dilflicker

    139d

    I also have TD just recently got it like January of this year it was from a medication I was taking I stopped the medication and my doctor put me on ingrezza I can tell some of my symptoms have a lessened but some have not I do the tongue thrusting The rocking and tremors in my legs and arms the tremors have gotten better but the other two symptoms are still there so far I know how frustrating it can be I wish you all the best

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.